# SDR USAA001781

- Difficulty date: October 19, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 37,748 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WITH CRACKS 3.5 INCHES, STATION 178 BETWEEN WL 201 AND 213, RBL 7 TO LBL 5.7.  INSTALLED REPAIR DOUBLER PER SRM 53-10-08, EA 68284 EO 5300V153.  (M)
